# SDR SWAA2013013012106

- Difficulty date: December 29, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 15R LOCATED BETWEEN BS 380 TO BS 400.  REPAIRED STRINGER 15R LOCATED BETWEEN BS 360 TO BS 420 FWD PAX CABIN IAW B737-300 SRM 51-10-01, ITEM 8, B737-300 SRM 51-40-02, B737-300 SRM 53-00-03-2R-1 REPAIR 1.
